Open Access
January, 2003 Homogeneous Codimension One Foliations on Noncompact Symmetric Spaces
Jürgen Berndt, Hiroshi Tamaru
J. Differential Geom. 63(1): 1-40 (January, 2003). DOI: 10.4310/jdg/1080835656


We determine the isometric congruence classes of homogeneous Riemannian foliations of codimension one on connected irreducible Riemannian symmetric spaces of noncompact type. As an application we show that on each connected irreducible Riemannian symmetric space of noncompact type and rank greater than two there exist noncongruent homogeneous isoparametric systems with the same principal curvatures, counted with multiplicities.


Download Citation

Jürgen Berndt. Hiroshi Tamaru. "Homogeneous Codimension One Foliations on Noncompact Symmetric Spaces." J. Differential Geom. 63 (1) 1 - 40, January, 2003.


Published: January, 2003
First available in Project Euclid: 1 April 2004

zbMATH: 1070.53011
MathSciNet: MR2015258
Digital Object Identifier: 10.4310/jdg/1080835656

Rights: Copyright © 2003 Lehigh University

Vol.63 • No. 1 • January, 2003
Back to Top